# SDR ASOA05336

- Difficulty date: April 14, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE MAIN AVIONICS BAY DOOR HANDLE WAS FOUND CRACKED AT THE BASE.  MAINTENANCE IS REMOVING AND REPLACING THE MAIN AVIONICS BAY DOOR HANDLE.  (K)
